# SDR YENA2023052200549

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,084 hours, 1,341 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'ENG 1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); FOUND 4002WD1 CORE AGB LOOP A CHAFFED AGENTS GROUND. ADJUSTED GROUND REF TSM 26-12-00-810-912(852)-A. ER, GROUND VERIFICATION PASSED. MX-4 UPDATED AND PLACARD REMOVED. ETOPS VERIFICATION FLIGHT REQUIRED.'
